English  |  正體中文  |  简体中文  |  Items with full text/Total items : 49064/83169 (59%)
Visitors : 6956619      Online Users : 58
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/20701


    Title: Planning of progressive group-censoring life tests with cost considerations
    Authors: Wu, Shuo-Jye;Chang, Chun-Tao;Liao, Kang-Jun;Huang, Syuan-Rong
    Contributors: 淡江大學統計學系
    Keywords: A-optimality;D-optimality;E-optimality;grouped data;maximum likelihood method;progressive censoring;Weibull distribution
    Date: 2008-01-01
    Issue Date: 2009-11-30 12:57:03 (UTC+8)
    Publisher: Abingdon: Routledge
    Abstract: This paper considers a life test under progressive type I group censoring with a Weibull failure time distribution. The maximum likelihood method is used to derive the estimators of the parameters of the failure time distribution. In practice, several variables, such as the number of test units, the number of inspections, and the length of inspection interval are related to the precision of estimation and the cost of experiment. An inappropriate setting of these decision variables not only wastes the resources of the experiment but also reduces the precision of estimation. One problem arising from designing a life test is the restricted budget of experiment. Therefore, under the constraint that the total cost of experiment does not exceed a pre-determined budget, this paper provides an algorithm to solve the optimal decision variables by considering three different criteria. An example is discussed to illustrate the proposed method. The sensitivity analysis is also studied.
    Relation: Journal of Applied Statistics 35(11), pp.1293-1304
    DOI: 10.1080/02664760802382392
    Appears in Collections:[Graduate Institute & Department of Statistics] Journal Article

    Files in This Item:

    File SizeFormat
    index.html0KbHTML29View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback